# SDR ASAA2021121636915

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,414 hours, 6,757 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 006225
- Condition: Inoperative
- Location: Flight Deck
- Part time: 21,414 hours, 6,757 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 340 #1 MCDU FAILED WITH BLANK SCREEN AFTER APPROX 5 SECOND BIT PASS APPEARED. THEN MCDU RESUMED NORMAL OPS. GROUNDED - YES. REMOVED & REPLACED #1 MCDU REF B737-900 AMM 34-61-01 & OPS CKS GOOD SW VERIFIED PER B737-900 IPC 34-61-01-03 GROUND VERIFICATION CK PASSED.
